Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Loss of appetite, tiredness, anxiety, stomach pain, headaches. Due to under active thyroid?

recently i haven t felt like myself. im usually a happy teen ect but the past few days i have lost my apatite i feel tired finding it easy to get to sleep at night but keep waking up feeling anxious i tear up for no reason yet im not feeling any emotions i have on and off belly pains an headaches i am also a fairly slim person but im hate various parts of my body im in a relation ship but im just not feeling the drive to make it happen i have a under active thyroid and have missed a couple of tablets the past few days but not sure if this has anything to do with it. i hope there is some sort of reason i feel like this?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
There may be possibilities of psychiatric symptoms associated with hypothyroidism or endogenous depression.
Presence of anxiety, loss of appetite, fatigue suggest the diagnosis.
You should consult with internal medicine specialist and psychiatrist simultaneously and should go for thorough check up.
You should go for thyroid profile.
You should take behavioral therapy and medicines for your symptoms.
You may need selective serotonin reuptake inhibitors (SSRIs) for relief of your symptoms.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor